Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A sharp bound for the regularity index of fat points in general position


Authors: M. V. Catalisano, N. V. Trung and G. Valla
Journal: Proc. Amer. Math. Soc. 118 (1993), 717-724
MSC: Primary 13H15; Secondary 14C25
MathSciNet review: 1146859
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bound is given for the regularity index of the coordinate ring of a set of fat points in general position in $ {\mathbf{P}}_k^n$. The bound is attained by points on a rational normal curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H15, 14C25

Retrieve articles in all journals with MSC: 13H15, 14C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1146859-0
Keywords: Regularity index, points in general position, rational normal curve
Article copyright: © Copyright 1993 American Mathematical Society